TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Spikey Offline
Member
Junior TeenHelper
****
 
Spikey's Avatar
 
Name: Molly
Age: 24
Gender: Female
Location: England

Posts: 219
Join Date: October 8th 2010

Question Fluoxetine giving me a headache... - December 3rd 2012, 03:26 PM

I've been on the fluoxetine tablets for only three days - I take it in the morning - but every afternoon, I get a really bad headache, it's one that's just above my eyes and it's extremly annoying.

Is there any way that I can get rid of this headache or something? Just for the next few days because the side effects should go away after about a week or so.

I've heard that taking it at night time can affect your sleeping pattern, so I don't really want to take it then. And, for personal reasons, I don't like taking more that two drugs at a time (I currently have the implant - which I count as a drug - and the fluoxetine) so I don't really want to take anything for it, but will if I have to.

Thanks!
RosieJ


And she turns up the music, to drown out her life.

22/12/2014 was the last date I self-harmed. The longest I have gone so far is 1 year, 2 months and 5 days. This time, I hope I can give up! New record: 1 year 6 months! Yay!!
Previously:
Kibska
   
  (#2 (permalink)) Old
CountOnMe Offline
Member
Not a n00b
**
 
CountOnMe's Avatar
 
Name: Kayleigh
Age: 23
Gender: Female
Location: England

Posts: 67
Join Date: April 26th 2011

Re: Fluoxetine giving me a headache... - December 3rd 2012, 06:17 PM

Have you ever tried putting a hot or a cold compress onto the effected area? If it is really annoying my advice would be going to see your local pharmacist and checking out the products that pharmacies sell because sometimes they do things that you can apply to your head and it gets rid of your headache and it also wouldnt effect your drug taking.
   
  (#3 (permalink)) Old
LlamaLlamaDuck Offline
Llama Lover/Skittle Minion
Jeez, get a life!
***********
 
LlamaLlamaDuck's Avatar
 
Name: Louise
Age: 26
Gender: Female
Location: Scotland

Posts: 6,046
Blog Entries: 295
Join Date: July 14th 2009

Re: Fluoxetine giving me a headache... - December 5th 2012, 10:18 AM

Fluoxetine can be a bitch, it gave me the weirdest/most terrifying dreams. Psychiatrist called me a liar when I said that was why I stopped it.
Anyway!
Try to avoid bright light when this headache comes, sit in a dim/dark room if you can and stay away from TV, computers, phones, etc. A cool or warm compress (depending on which you prefer) can also be good, as Kayleigh said. Are you sure these headaches are caused by your Fluoxetine? If it doesn't go away in a couple of days I'd advise you to go back to your doctor and explain what's happening just to make sure it's nothing more serious.
Take care, and PM me if you need anything.


Throw those curtains wide
One day like this a year would see me right


We are the rainbow
Or click here for some grovelling.
   
Closed Thread

Bookmarks

Tags
fluoxetine, giving, headache

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.